MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SYSTEM; SMR REVERSE HP GLENOSPHERE 40MM

LIMACORPORATE S.P.A SMR SYSTEM; SMR REVERSE HP GLENOSPHERE 40MM
Model Number 1374.50.400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scar Tissue (2060); Medical device site infection (4845)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery of a smr reverse prostheses performed on (b)(6) 2025, due to possible infection and arthrofibrosis with stiffness.Removal of glenosphere and reverse body and putting in a new 140-degree humeral body, humeral liner and 40 mm glenosphere.The following devices were explanted: smr reverse humeral body (product code 1352.20.010, lot # 2419882- ster.2400171).Smr reverse hp liner medium (product code 1362.09.015, lot #2228636 - ster.2300040) sold in us.Smr reverse hp glenosphere 44 mm (product code 1374.50.440, lot # 2425153- ster.2400204) sold in us.Bone screw ø6,5 h.25mm (product code 8420.15.020, lot #2330524- ster.2300285) sold in us the previous surgery was performed on (b)(6) 2024.Event happened in australia.
 
Additional Manufacturer Narrative
Investigation: checking the sterilization charts of the involved lots #2419882, #2412566 #2425153 and #2330524, no pre-existing anomaly was found.This is the first and only complaint received on this lots #.We submit a final mdr when the investigation is complete.
 
Additional Manufacturer Narrative
Investigation: checking the dhr of the involved lots #2419882, #2412566 #2425153 and #2330524, no pre-existing anomaly was found.This is the first and only complaint received on this lots #.Device analysis.Devices involved were not returned to limacorporate for further analysis.Checking the sterilization charts of the components removed in the revision surgery hereby reported, no preexisting anomaly that could have contributed to this event has been discovered.In conclusion, we cannot determine the exact root cause of the event.However, base on: - the sterilization charts of the lot numbers involved were checked and no pre-existing anomalies were found.- this is the first and only complaint received on the lot numbers involved.- no additional information is available regarding this event; therefore, we are not able to carry out any further investigation.We may conclude the event as not product related.Pms data: (b)(4) similar events from (b)(4) units sold in australia (b)(4) in the past 3 years.(b)(4) similar events from (b)(4) units sold worldwide (b)(4) in the past 3 years.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect any further similar issue.This is the final mdr.
 
Event or Problem Description
Shoulder revision surgery of a smr reverse prostheses performed on (b)(6) 2025, due to possible infection and arthrofibrosis with stiffness.Removal of glenosphere and reverse body and putting in a new 140-degree humeral body, humeral liner and 40 mm glenosphere.The following devices were explanted: · smr reverse humeral body (product code 1352.20.010, lot # 2419882- ster.(b)(4)) - sold in us.· smr reverse hp liner medium (product code 1362.09.015, lot #2228636 - ster.(b)(4)).· smr reverse hp glenosphere 44 mm (product code 1374.50.440, lot # 2425153- ster.(b)(4)) - sold in us.· bone screw ø6,5 h.25mm (product code 8420.15.020, lot #2330524- ster.(b)(4)) - sold in us the previous surgery was performed on (b)(6) 2024.Event happened in australia.

Brand Name
SMR SYSTEM
Common Device Name
SMR REVERSE HP GLENOSPHERE 40MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23130496
Report Number3008021110-2025-00129
Device Sequence Number21156685
Product Code PHX
UDI-Device Identifier08033390061230
UDI-Public08033390061230
Combination Product (Y/N)Y
PMA/510(K) Number
K243826
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.50.400
Device Catalogue Number1374.50.400
Device Lot Number2425153
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date11/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown